Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at Apr 11, 2021, 4:31 AM EDT for Flagler County, Florida. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2021, 4:31 AM EDT (08:31 UTC)
- Expired
- Apr 11, 2021, 5:15 AM EDT
- In force
- 44 min
- Issued by
- NWS Melbourne, FL
County Flagler County, FL
The radar
The Jacksonville radar (KJAX), 135 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 8.5 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -242 J/kg
- Mixed-layer LCL
- 1161 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -124 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.8
The text
As transmitted.
566
WWUS82 KMLB 110831
SPSMLB
Special Weather Statement
National Weather Service Melbourne FL
431 AM EDT Sun Apr 11 2021
FLZ041-044-110915-
Northern Lake County FL-Inland Volusia FL-
431 AM EDT Sun Apr 11 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAKE AND
NORTHWESTERN VOLUSIA COUNTIES UNTIL 515 AM EDT...
At 430 AM EDT, Doppler radar was tracking a strong thunderstorm over
Juniper Springs, moving east at 35 mph.
Small hail and winds in excess of 40 mph will be possible with this
storm.
Locations impacted include...
Daytona Beach, Pierson, Barberville, DeLeon Springs and Lake George.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2926 8142 2927 8119 2912 8115 2908 8164
2928 8164 2930 8165 2931 8167 2932 8168
2938 8145 2940 8143 2940 8142
TIME...MOT...LOC 0830Z 256DEG 31KT 2917 8174
$$
KNWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Apr 11, 4:02 AM EDT, 29 minutes earlier.
Area forecast discussion, Apr 11, 4:02 AM EDT, 29 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 402 AM EDT Sun Apr 11 2021 .DISCUSSION... ...Strong to Severe Storms Expected Today Across East Central Florida... Current-Today...Latest GOES water vapor imagery and RAP 500-mb analysis show a distinctive shortwave in the flow aloft moving across the eastern Gulf of Mexico. Forced ascent from this wave has already developed pretty impressive showers and thunderstorms south of the Florida panhandle, and here locally, some showers and storms are also starting to develop along and to the NW of the I-4 corridor, and a couple of these could be strong over the next couple of hours. As this vigorous shortwave treks eastward, showers and storms are forecast to continuing developing and congeal into an MCS, and all signs favor an active day, as this MCS is expected to rapidly push southeast across central Florida from this morning through late afternoon, perhaps lasting into early evening across the Treasure Coast. Strong damaging wind gusts of 60-70 mph will be possible as well as frequent lightning and very heavy rainfall with amounts in the 1-2" neighborhood, perhaps localized 3-4" in some localized areas. Very cold temperatures aloft of -12C to -13C also favor hail greater than 1" in diameter and perhaps larger south of Melbourne where models are showing greater instability. We also cannot rule out a brief tornado or two. All of east central Florida remains highlighted in a Slight Risk of severe weather by the Storm Prediction Center. Overall confidence in how the scenario plays out is high but is lower on the timing. Model guidance tends to have a slow bias in rapidly evolving situations such as this, and the latest runs of the HRRR already seem to be a couple hours behind on what is being observed currently. So, we're expecting the severe threat on the earlier end of available guidance: from Kissimmee to Titusville northward in the 7 am to Noon time window, then southward to Lake Kissimmee to Vero Beach between 10 am and 3 pm, and areas south from Noon to 5 PM. Again, the confidence on timing is on the lower side. Behind the line of strong to severe convection, light to moderate rain with some embedded storms will remain possible into this evening. High temperatures are a compromise of the guidance reaching the mid to upper 70s across northern areas and low-mid 80s toward the Treasure Coast. If the showers and storms arrive later, then temps will be a few degrees warmer and vice versa. Tonight...Rain chances will diminish overnight, but a couple of additional showers will be possible along a cold front as it starts moving through the area. Overnight lows will reach the low-mid 60s. Mon-Tue night...The front will be exiting southern Treasure Coast with possibly some lingering showers around sunrise Mon which should clear our southern waters by mid-morning. A high pressure will build in behind it and stay over the FL peninsula through Tue night. A light northerly wind flow on Mon will become variable Mon night veering from the east on Tue then becoming variable as both coasts sea breezes meet across the interior in the afternoon. Highs on Mon will reach the lower 80s along the coast and mid 80s towards the interior and by Wed, highs will be a few degrees warmer with a few interior locations possibly reaching 90. Wed-Sun...From Wed on, the 11/00z GFS and 10/12z ECMWF start to move apart of their forecast for the rest of the week along the U.S. east coast and western Atlantic. Overall, both models indicate high amounts of moisture arriving and staying over east central FL for most of this period. Wind directions will depend on the feature over the local area but for consistency, the NBM was used in the extended which leaned toward the GFS solution. Using the GFS, the high pressure east of the FL peninsula by mid-week will move away as a surface low pressure exits North Carolina Wed night. A cold front will reach the local area on Thu but it will linger just south of Lake Okeechobee through Fri. Then another disturbance will reach the FL peninsula next weekend. Isolated to scattered showers and storm chances are at a minimum present in the forecast and will be adjusted with time. Highs will reach the mid-upper 80s on Wed, then generally lower 80s into Sat due to high cloud coverage/rain in the area. But increasing to the mid 80s on Sun. Minimums in the 60s with a brief exception of upper 50s on Thu night across interior Volusia and northern Lake counties. && .AVIATION... A line of strong to severe storms is expected to quickly push southeast through central Florida from this morning through late afternoon, perhaps into early evening. TEMPO IFR conditions expected at all sites with some storms being capable of producing wind gusts greater than 50 kt and possibly some hail. Behind the line of storms, expect lingering light to moderate rain to continue into this evening. Precipitation should then taper off, but some low stratus is possible tonight into early Monday. && .MARINE... Today...Boating is highly discouraged today. High coverage of lightning storms today as a line of strong to severe storms quickly sweeps southeast across the waters from this morning through late afternoon or early evening. Some storms will be capable of wind gusts in excess of 50 kt, large hail, frequent lightning, very heavy rainfall, and even a couple of waterspouts. Tonight...Conditions expected improve although some showers and a couple of storms will remain possible, especially south of Cape Canaveral. Winds will start to veer west and west-northwest late as a cold front starts to push across the waters. A caution statement may be needed for winds of 15 to 20 knots. Mon-Tue...With a cold front exiting the southern local Atlantic waters early Mon morning, NW winds 14-17 kt offshore will become N 15 kt on Mon afternoon. Seas 3-5 ft. Then on Tue, as a high pressure build over the local area, winds will become light and variable and becoming east along the nearshore waters as the afternoon sea breeze develops. Seas 2-3 ft. Wed-Thu...High pressure will move east and away from the FL peninsula on Wed and a low pressure system exiting the Carolinas late Wed, will influence the local winds as a cold front approaches from the north on Thu. && .PRELIMINARY POINT TEMPS/POPS... DAB 76 61 81 59 / 90 20 10 0 MCO 77 62 86 60 / 90 30 10 0 MLB 81 64 83 61 / 90 40 10 0 VRB 82 62 84 60 / 90 50 10 0 LEE 75 63 85 61 / 90 20 10 0 SFB 77 62 87 61 / 90 20 10 0 ORL 77 62 87 63 / 90 20 10 0 FPR 84 63 85 60 / 90 50 10 0 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && Combs/Negron
Hazardous weather outlook, Apr 10, 8:31 PM EDT, 8 hours before
Hazardous Weather Outlook National Weather Service Melbourne FL 831 PM EDT Sat Apr 10 2021 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-110900- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Southern Brevard-Osceola- Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia- Southern Lake-Northern Brevard- 831 PM EDT Sat Apr 10 2021 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .THUNDERSTORM IMPACT...Scattered storms early this evening over the Atlantic waters of east central Florida will continue to move further from the coast through late tonight. .MARINE THUNDERSTORM GUST IMPACT... Wind gusts associated with storms of 35 to 40 knots will be possible through around 10 PM over the Atlantic coastal waters. .WIND AND SEA IMPACT... Poor to hazardous boating conditions will continue overnight with gradient winds of at least 20 to 25 knots with frequent higher gusts. A Small Craft Advisory remains in effect well into tonight. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. There is a marginal to slight risk of severe storms over east central Florida on Sunday. Numerous showers and lightning storms are forecast to develop from Sunday morning and persist to a degree into Sunday evening. Some of these storms could be strong to severe from Sunday morning into Sunday afternoon, capable of producing large hail, strong wind gusts, frequent lightning, and heavy downpours. A Moderate risk for dangerous rip currents will continue at area beaches on Sunday. Another chance for showers and lightning storms will come on Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. Spotter activation may be requested at some point on Sunday. Pendergrast
In the hours before
Local storm report, Apr 10, 11:00 PM EDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
National Weather Service Melbourne FL
1100 PM EDT SAT APR 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM TSTM WND GST LEESBURG AIRPORT 28.82N 81.81W
04/10/2021 M44.00 MPH Lake FL ASOS
ASOS AT LEESBURG INTERNATIONAL AIRPORT KLEE MEASURED A
PEAK WIND GUST OF 38KT OR 44MPH FROM THE WEST.
0530 PM TSTM WND GST 3 WSW OAKLAND 28.54N 81.68W
04/10/2021 M43.00 MPH Lake FL MESONET
PEAK WIND GUST OF 43 MPH AT A WEATHEFLOW SITE SOUTH OF
LAKE APOPKA, ON SHADY HOLLOW LOOP.
0530 PM TSTM WND GST 4 WNW EUSTIS 28.88N 81.75W
04/10/2021 M43.00 MPH Lake FL MESONET
WEATHERFLOW STATION IN EUSTIS ON SANDY LANE MEASURED A
PEAK WIND GUST OF 43 MPH.
0530 PM TSTM WND GST LEESBURG AIRPORT 28.82N 81.81W
04/10/2021 M45.00 MPH LAKE FL ASOS
UPDATE TO PEAK GUST AT LEESBURG AIRPORT. PEAK GUST OF
39KT OR 45MPH FROM THE WEST.
0545 PM TSTM WND GST 5 S OKAHUMPKA 28.68N 81.89W
04/10/2021 M42.00 MPH Lake FL MESONET
FAWN STATION IN OKAHUMPKA MEASURED A PEAK WIND GUST OF 42
MPH FROM THE SOUTHWEST.
0547 PM TSTM WND GST 5 NW BAY LAKE 28.44N 81.63W
04/10/2021 M48.00 MPH Orange FL AIRPLANE PILOT
WEATHERFLOW SITE AT REEDY LAKE MEASURED A PEAK WIND GUST
OF 48 MPH FROM THE WEST.
0548 PM TSTM WND GST ORLANDO INTERNATIONAL A 28.43N 81.31W
04/10/2021 M53.00 MPH ORANGE FL ASOS
ASOS AT ORLANDO INTERNATIONAL AIRPORT MEASURED A PEAK
WIND GUST OF 46KT OR 53MPH FROM THE WEST.
0552 PM TSTM WND GST 5 NW BAY LAKE 28.44N 81.63W
04/10/2021 M53.00 MPH Orange FL MESONET
UPDATED, REEDY LAKE WEATHERFLOW PEAK GUST UP TO 53 MPH
FROM THE WEST.
0605 PM TSTM WND GST OCOEE 28.57N 81.53W
04/10/2021 E55.00 MPH ORANGE FL EMERGENCY MNGR
EM REPORTS ESTIMATED WIND GUSTS UP TO 50-55 MPH IN OCOEE.
SMALL TREE BRANCHES HAVE BEEN DOWNED AND THERE IS DAMAGE
TO POOL SCREEN ENCLOSURES.
0607 PM TSTM WND GST 1 WSW ALTAMONTE SPRINGS 28.66N 81.41W
04/10/2021 M44.00 MPH Seminole FL MESONET
SPRING LAKE WEATHERFLOW MESONET MEASURED A PEAK WIND GUST
OF 44 MPH FROM THE SOUTHWEST.
0610 PM TSTM WND GST 3 SE ALTAMONTE SPRINGS 28.63N 81.36W
04/10/2021 M43.00 MPH Orange FL MESONET
WEATHERSTEM STATION AT MAITLAND FR 45 MEASURED A PEAK
WIND GUST OF 43 MPH.
0613 PM TSTM WND GST KISSIMMEE AIRPORT 28.29N 81.44W
04/10/2021 M47.00 MPH Osceola FL AIRPLANE PILOT
AWOS AT KISSIMMEE GATEWAY MEASURED A PEAK WIND GUST OF
47MPH OR 41 KNOTS FROM THE NORTHWEST.
0615 PM TSTM WND GST ORLANDO INTERNATIONAL A 28.43N 81.31W
04/10/2021 M47.00 MPH ORANGE FL ASOS
PEAK WIND GUST OF 41KT OR 47MPH AT THE ORLANDO
INTERNATIONAL AIRPORT FROM THE NW.
0622 PM TSTM WND GST SANFORD AIRPORT 28.78N 81.24W
04/10/2021 M50.00 MPH Seminole FL ASOS
PEAK WIND GUST OF 43KT OR 50MPH AT SANFORD INTERNATIONAL
AIRPORT FROM THE WEST-NORTHWEST.
0625 PM TSTM WND DMG 2 S LAKE JESSUP 28.69N 81.22W
04/10/2021 Seminole FL BROADCAST MEDIA
BROADCAST MEDIA REPORTS WIND DAMAGE IN BARRINGTON ESTATES
IN WINTER SPRINGS. SEVERAL TREE LIMBS DOWNED, FENCES AND
OTHER BACKYARD ITEMS KNOCKED DOWN. TIME ESTIMATED FROM
RADAR.
0627 PM TSTM WND GST DAYTONA BEACH AIRPORT 29.18N 81.06W
04/10/2021 M47.00 MPH VOLUSIA FL ASOS
PEAK WIND GUST OF 41KT OR 47MPH AT THE DAYTONA BEACH
INTERNATIONAL AIRPORT FROM THE WEST-NORTHWEST.
0630 PM TSTM WND GST 1 W GENEVA 28.74N 81.13W
04/10/2021 M40.00 MPH Seminole FL MESONET
WEATHERFLOW SITE IN GENEVA ON COPELAND COURT MEASURED A
PEAK WIND GUST OF 40MPH.
0635 PM TSTM WND DMG 5 S DAYTONA BEACH 29.14N 81.04W
04/10/2021 Volusia FL PUBLIC
PUBLIC REPORTS LARGE TREE DOWNED IN PORT ORANGE, NEAR
CLYDE MORRIS BLVD AND COLONY ROAD. TIME ESTIMATED FROM
RADAR.
0640 PM TSTM WND GST 4 NW HAULOVER CANAL 28.78N 80.80W
04/10/2021 M50.00 MPH Brevard FL OTHER FEDERAL
USAF WIND TOWER 0421 MEASURED A PEAK WIND GUST OF 43KT OR
50MPH FROM THE WEST.
0645 PM TSTM WND GST 6 SSE WEST LAKE TOHO 28.14N 81.35W
04/10/2021 M46.00 MPH Osceola FL MESONET
SFWMD STATION SOUTH OF LAKE TOHO MEASURED A PEAK WIND
GUST OF 46 MPH.
0647 PM TSTM WND GST NEW SMYRNA BEACH AIRPOR 29.06N 80.95W
04/10/2021 M48.00 MPH VOLUSIA FL AWOS
AWOS AT NEW SMYRNA BEACH REGIONAL AIRPORT MEASURED A PEAK
WIND GUST OF 42KT OR 48MPH FROM THE WNW.
0700 PM TSTM WND GST 3 S PLAYALINDA BEACH 28.61N 80.62W
04/10/2021 M51.00 MPH Brevard FL OTHER FEDERAL
USAF WIND TOWER 0211 MEASURED A PEAK WIND GUST 44KT OR
51MPH FROM THE WEST.
0705 PM TSTM WND GST 1 W CAPE CANAVERAL 28.39N 80.62W
04/10/2021 M50.00 MPH Brevard FL MESONET
WEATHERFLOW STATION IN PORT CANAVERAL ON MANATEE BAY
DRIVE MEASURED A PEAK WIND GUST OF 43KT OR 50MPH.
0710 PM TSTM WND GST 7 SSE PLAYALINDA BEACH 28.57N 80.59W
04/10/2021 M48.00 MPH Brevard FL OTHER FEDERAL
USAF WIND TOWER 1102 MEASURED A PEAK WIND GUST OF 42KT OR
48 MPH.
0717 PM TSTM WND GST MELBOURNE AIRPORT 28.10N 80.64W
04/10/2021 M45.00 MPH BREVARD FL ASOS
ASOS AT MELBOURNE INTERNATIONAL AIRPORT MEASURED A PEAK
WIND GUST OF 39KT OR 45MPH FROM THE WNW.
0720 PM TSTM WND GST 1 SSW PATRICK AIR FORCE 28.22N 80.62W
04/10/2021 M45.00 MPH Brevard FL AWOS
THE AWOS AT PATRICK AIR FORCE BASE MEASURED A PEAK WIND
GUST OF 39KT OR 45MPH FROM THE NW.
0722 PM TSTM WND GST 4 ESE PORT SAINT JOHN 28.46N 80.72W
04/10/2021 M40.00 MPH Brevard FL MESONET
MESONET STATION FW0175 ON MERRITT ISLAND MEASURED A PEAK
WIND GUST OF 40 MPH.
0730 PM TSTM WND GST 6 SW INDIALANTIC 28.04N 80.64W
04/10/2021 M43.00 MPH Brevard FL MESONET
WEATHERFLOW SITE XDIA AT DAIRY ROAD IN MELBOURNE MEASURED
A PEAK WIND GUST OF 43MPH.
0736 PM TSTM WND GST 5 NW FORT PIERCE 27.50N 80.38W
04/10/2021 M52.00 MPH St. Lucie FL ASOS
ASOS AT TREASURE COAST AIRPORT IN FT. PIERCE MEASURED A
PEAK WIND GUST OF 45KT OR 52MPH FROM THE WEST.
0750 PM TSTM WND GST 3 N PORT SAINT LUCIE 27.33N 80.35W
04/10/2021 M44.00 MPH St. Lucie FL MESONET
WEATHERFLOW STATION IN PORT SAINT LUCIE ON NW TWYLITE
TERRACE MEASURED A PEAK WIND GUST OF 44MPH.
0755 PM TSTM WND GST OKEECHOBEE AIRPORT 27.27N 80.85W
04/10/2021 M41.00 MPH Okeechobee FL AWOS
OKEECHOBEE AIRPORT MEASURED A PEAK WIND GUST OF 36KT OR
41MPH FROM THE WNW.
0755 PM TSTM WND GST 5 SSE BAREFOOT BAY 27.81N 80.50W
04/10/2021 M39.00 MPH Indian River FL AWOS
SEBASTIAN MUNICIPAL AIRPORT OBSERVED A PEAK WIND GUST OF
34KT OR 39MPH FROM THE NORTHWEST.
0800 PM TSTM WND GST 25 ENE PORT CANAVERAL 28.51N 80.18W
04/10/2021 M43.00 MPH AMZ572 FL BUOY
A WIND GUST OF 37 KNOTS/43 MPH FROM THE WEST WAS MEASURED
AT BUOY 41009.
&&
KRSpecial weather statement, Apr 11, 4:31 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Melbourne FL
431 AM EDT Sun Apr 11 2021
FLZ041-044-110915-
Northern Lake County FL-Inland Volusia FL-
431 AM EDT Sun Apr 11 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAKE AND
NORTHWESTERN VOLUSIA COUNTIES UNTIL 515 AM EDT...
At 430 AM EDT, Doppler radar was tracking a strong thunderstorm over
Juniper Springs, moving east at 35 mph.
Small hail and winds in excess of 40 mph will be possible with this
storm.
Locations impacted include...
Daytona Beach, Pierson, Barberville, DeLeon Springs and Lake George.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2926 8142 2927 8119 2912 8115 2908 8164
2928 8164 2930 8165 2931 8167 2932 8168
2938 8145 2940 8143 2940 8142
TIME...MOT...LOC 0830Z 256DEG 31KT 2917 8174
KNThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 7:38 AM EDT | Special Marine Warning | MLB | 2 hr | |
| Apr 11, 7:43 AM EDT | Special Weather Statement | MLB | Volusia | 62 min |
| Apr 11, 8:45 AM EDT | Special Weather Statement | MLB | Volusia | 45 min |
| Apr 11, 9:19 AM EDT | Special Marine Warning | MLB | 26 min | |
| Apr 11, 9:45 AM EDT | Special Weather Statement | MLB | Lake | 60 min |
| Apr 11, 10:35 AM EDT | Severe Thunderstorm Warning | MLB | Orange, Seminole | 23 min |
| Apr 11, 10:56 AM EDT | Severe Thunderstorm Warning | MLB | Seminole, Volusia | 30 min |
| Apr 11, 11:01 AM EDT | Special Weather Statement | MLB | Lake | 44 min |
| Apr 11, 11:05 AM EDT | Special Weather Statement | MLB | Seminole | 10 min |
| Apr 11, 11:29 AM EDT | Special Marine Warning | MLB | 2 hr | |
| Apr 11, 11:31 AM EDT | Special Weather Statement | MLB | Seminole, Volusia | 44 min |
| Apr 11, 11:39 AM EDT | Special Weather Statement | MLB | Lake, Orange | 66 min |
| Apr 11, 11:45 AM EDT | Special Weather Statement | MLB | Volusia | 60 min |
| Apr 11, 12:23 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange, Osceola | 52 min |
| Apr 11, 12:39 PM EDT | Special Weather Statement | MLB | Brevard, Osceola | 66 min |
| Apr 11, 1:04 PM EDT | Special Weather Statement | MLB | Seminole | 41 min |
| Apr 11, 1:08 PM EDT | Special Marine Warning | MLB | 3 hr | |
| Apr 11, 1:13 PM EDT | Special Weather Statement | MLB | Indian River, Okeechobee | 62 min |
| Apr 11, 1:55 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River | 36 min |
| Apr 11, 2:11 PM EDT | Special Weather Statement | MLB | Indian River, Martin, Okeechobee, Saint Lucie | 94 min |
| Apr 11, 2:17 PM EDT | Severe Thunderstorm Warning | MLB | Indian River, Martin, Okeechobee, Saint Lucie | 58 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.